MAUDE Adverse Event Report: Neuravi Ltd. EMBOGUARD; Catheter, Percutaneous, Neurovasculature

Neuravi Ltd. EMBOGUARD; Catheter, Percutaneous, Neurovasculature
Catalog Number BG8795U
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare professional reported that during treatment to a cerebral aneurysm an emboguard 87, 95 cm balloon guide catheter (product code: bg8795u, lot number: 10449662) was placed in the internal carotid artery, and upon inflation of the balloon, the balloon was found to have ruptured.The balloon was inflated to facilitate advancement of the emboguard distally, but due to the balloon rupture, the procedure was continued with the emboguard remaining at the internal carotid artery.The procedure was completed successfully without further issues.The devices were used according to the instructions for use (ifu).There was no negative impact to the patient.A continuous flush was done.The lesion was internal carotid artery.Other concomitant devices were exselsior sl 10 microcatheter.Additional event information received on 28-aug-2026 and 31-aug-2026 confirmed that there was no allegation of patient injury due to an alleged product issue.No balloon fragments were observed.According to the physician, the balloon did not rupture due to overinflation; rather, it is possible that the balloon had developed a tear at some point, which prevented it from being inflated.Final angiography performed at the end of the procedure showed no abnormalities.No remaining balloon fragments were identified in the patient¿s body.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4) information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section 8.Manufacturer report number: k212340;k233924 an analysis of the product could not be performed since a physical sample was not received for evaluation.A device history review (dhr) associated with lot 10449662 presented no issues during the manufacturing or inspection process that can be related to the reported complaint.With the information available and without the product available for analysis, the reported customer complaint could not be confirmed.Based on the device history review, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be determined; however, there are circumstances of the procedure that may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no internal actions will be taken at this time.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
EMBOGUARD
Common Device Name
Catheter, Percutaneous, Neurovasculature
Manufacturer (Section D)
Neuravi Ltd.
block 3
ballybritt business park
galway H91 K 5YD
EI  H91 K5YD
Manufacturer (Section G)
Lake Region Medical Galway
parkmore business park west
county galway H91 C K22
EI   H91 CK22
Manufacturer Contact
katie seppa
31 technology dr
irvine, CA 92618
+1(513)337-8052
MDR Report Key50752987
Report Number3011370111-2026-00110
Device Sequence Number9414794
Product Code QJP
UDI-Device Identifier10886704082743
UDI-Public(01)10886704082743(17)280705(10)10449662
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K212340
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberBG8795U
Device Lot Number10449662
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/07/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown